Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tri-Estarylla Oral.

Overall User Ratings

18 Total User Reviews

User Reviews

«Previous 6-10 of 15 Next»
Condition: Birth Control
12/2/2013 10:07:44 PM

Reviewer: unhappy, 19-24 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Had very minimal acne before taking this pill. Slowly over the months it has just gotten increasingly worse. At first I thought it was stress but now weeks of no stress and still acne covering almost entire face. Big red pimples that can't be popped or treated with cream that dries out regular pimples. These pimples hurt to merely brush. So on top of the red acne filled face in just four m ... Show Full Comment

Condition: Birth Control
12/1/2013 4:49:05 PM

Reviewer: 19-24 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have been on this birth control for 4 months now and my face has broken out severely.. coming from a person who has never had bad acne at all in my life, it has been shocking. Also noticed slight weight gain. Do not use this, not worth it. There are so many other options.

Condition: Birth Control
9/17/2013 7:50:13 PM

Reviewer: Tri-Estarylla, 13-18 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I have been on this birth control pill for six months and I noticed hair loss and what can I do about it?

Condition: Birth Control
9/4/2013 10:48:16 PM

Reviewer: Tawny, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
This made me feel like I was on prednisone again. Headaches, weight gain, bloating, nausea, breakouts, clammy and shaky and just all around uneasy. I instantly knew it was the mess but tried to stick it out for the 3 months but threw half of the third pack out. I couldn't take it anymore so I called and got back on tri sprintec. Don't settle for this crappy medication that I'm sure sho ... Show Full Comment

Condition: Birth Control
7/25/2013 5:17:18 PM

Reviewer: Angbeau, Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I was also switched from Tri Sprintec to this horrible substitute. I am finishing out this pack and stopping immediately. I am exhausted and extremely depressed, both of which I was not experiencing before this poison. I also have broken out and have headaches and general discomfort. I cannot believe how quickly this has hurt me. Good bye tri-estarylla!

«Previous 6-10 of 15 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Woman sitting in front of UV lights
Is yours working?
Healthy breakfast
What are you eating?
Young man exercising on bike
How not to get sick at the gym.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
Woman scrutinizing nose in mirror
Tips that work.
close up of leg with psoriasis rash
Know what to look for.
Woman sitting with child
Do you know the symptoms?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.